MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11426964
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer¿s complaint could not be confirmed because the product was not sequestered and will not be returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
Received a copy of the customer's medwatch report from fda which states, ¿the etoposide started infusing, and staff stayed with patient for a few minutes, then went to get patient a pair of (b)(6) pants, came back and noticed that the chemo tubing had a slow leak/drip coming from module, so staff gowned, and gloved and stopped infusion immediately, opened two chemo spill kits, put on appropriate attire, disconnected patient from chemo tubing, used chemo spill kit to clean area of floor and disposed of anything that came into contact with the chemo into chemo bag.Unfortunately it was unknown how much chemo leaked to the floor and patient will resume chemo tomorrow at the scheduled time." an incomplete date of event of (b)(6) 2018 was provided.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8095311
Report Number9616066-2018-02325
Device Sequence Number11449380
Product Code FPA
UDI-Device Identifier10885403232367
UDI-Public10885403232367
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11426964
Device Catalogue Number11426964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR